Existence for 2-Point Boundary-Value-Problems in 2 Ion Electrodiffusion

Thompson, HB (1994) Existence for 2-Point Boundary-Value-Problems in 2 Ion Electrodiffusion. Journal of Mathematical Analysis and Applications, 184 1: 82-94. doi:10.1006/jmaa.1994.1185


Author Thompson, HB
Title Existence for 2-Point Boundary-Value-Problems in 2 Ion Electrodiffusion
Journal name Journal of Mathematical Analysis and Applications   Check publisher's open access policy
ISSN 0022-247X
Publication date 1994-05-01
Sub-type Article (original research)
DOI 10.1006/jmaa.1994.1185
Volume 184
Issue 1
Start page 82
End page 94
Total pages 13
Language eng
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 15 Jun 2013, 04:31:44 EST by System User